Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the extension of cylinder measures to $ \tau $-smooth measures in linear spaces

Author: Dirk Heidemann
Journal: Proc. Amer. Math. Soc. 61 (1976), 59-65
MSC: Primary 28A40; Secondary 60B05
MathSciNet review: 0422562
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for a cylindrical probability measure in the weak$ ^{\ast}$-dual of an arbitrary l.c.s. to extend to a $ \tau $-smooth Borel-measure; this is to a certain extent a ``$ \tau $-smooth analogue'' of the well-known Prohorov extension theorem (cf. [8, Lemma 3]). Finally, we give two examples marking off our result from related ones treated in the literature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40, 60B05

Retrieve articles in all journals with MSC: 28A40, 60B05

Additional Information

PII: S 0002-9939(1976)0422562-7
Keywords: Linear stochastic processes, extension of cylinder measures in linear spaces, $ \tau $-smooth measures in topological vector spaces, Prohorov's extension theorem
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia